# SDR CALA2023121403643

- Difficulty date: December 11, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 87,292 hours, 12,278 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: LK352
- Part serial: 1998
- Condition: Sticking
- Location: Altimeter
- Part time: 84,385 hours, 17,497 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STANDBY ALTIMETER SHOWING 5000 FT LOW DECSENDING THROUGH FL200. PLEASE CHECK FOR WATER IN DRAIN PORTS R2, R6, R7, R9, AND R13. DRAIN AS NECESSARY. IF NO WATER WAS FOUND PERFORM A LOW-RANGE L EAKAGE TEST ON THE ALTERNATE STATIC SYSTEM (PAGEBLOCK 34-11-00/5 01) TO DETERMINE THE SOURCE OF THE LEAK. BOTH STANDBY INSTRUMEN TS WITH ERRONEOUS READINGS ARE CONNECTED TO THE ALTERNATE STATIC SYSTEM. IF THERE IS A LEAK IT WILL BE EITHER AT THE STATIC POR T CONNECTION OR ONE OF THE LINES INTRINSIC TO IT. INDICATOR, ALTI OFF 99-3413-9-0009 1998 ON 0000 INDICATOR, ALTI OFF 99-3413-9-0009 1998 ON 99-3413-9-0009 2585 REPLACED STBY ALTIMETER IAW AMM34-13-06/401 DUE TO OLD ALT INDICATOR STICKING DURING TEST. NEW ALTIMETER TESTS AND INDICATIONS NML. REF LP 6540308. PARTS USED: 99-3413-9-0009,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1664372 SN OFF 1998. LP 6520917: STANDBY AIRSPEED INDICATOR SHOWS AIRSPEED OF 100 KTS. AT F350/ 280 KTS. PLEASE WORK IN TANDEM WITH LGPG 6521580. PITOT STATIC COUPLINGS INSP OK REF GMM 09-10-05 IDT TASK. REF AMM 34-13-05, IPC 34-13-05-02 P/N INFORMATION INCORRECT. PLS UPDATE REPLACED STBY AIRSPEED INDICATOR IAW AMM34-13-05/401. ALL TESTS AND INDICATIONS NML. REF LP6540308 PARTS USED: 75-4112-9-0001,QTY :1 1745095,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1745095 SN OFF 2806 CORRECTION TO FIRST SIGN OFF. SNB OFF 5654. MPN A36157100067 PARTS USED: 99-3413-9-0006,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1787543 SN OFF 5654 IPC REFERENCE # 34-13-05
